Medical Specialty >> Infections

Doctors Lounge - Infections Answers

Back to Infections Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/12/2017.

Forum Name: Other infections

Question: mono complications.


 cyanide_sunshine - Thu Mar 31, 2005 11:37 am

In Nov '04 I was diagnosed with mono using spot test.

In Feb '05 I was diagnosed with mono using titer

Doctor suggested depression because they have no idea what is wrong with me basically. I have been to six different doctors. All they get in bloodwork is elevated liver enzymes.

This no longer feels like mono. I am wondering if I could be getting a false positive for something more serious.

My symptoms include but are not limited to: totally random stabbing pain, vains pulsing out of the skin, and I am absolutely exhausted. My left side of my head always feels like its throbbing.

Edit: I work with paint thinner all summer and have constant phlegm. correlation? 18 yo male 5' 5" 130

Abdominal CT and MRI of brain were negative. Hepatitis negative.
I refused the advice of the doctor to go on antidepressant medication. I do not feel pain correlates with depression, and my home doctor concurs. He thinks its still mono.

For example last nite:
I start to lose control of my body right before I sleep, like last nite. Twitching and stuff. Ibuprofen makes it worse. who wouldn't have trouble diagnosing me? I'm a physicians nightmare?
 psukittenz - Mon Apr 18, 2005 1:25 pm

Take a look at my post on April 18 in "other infections." I think I am having a problem very similar to yours. I am on antidepressants (Paxil) now and I believe that they are helping. Are you feeling very anxious, nervous, or upset about your ordeal?

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us